Pseudo-holomorphic functions at the critical exponent - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of the European Mathematical Society Year : 2016

Pseudo-holomorphic functions at the critical exponent

Abstract

We study Hardy classes on the disk for pseudo holomorphic functions with coefficients in Lr with 2=< r
Nous étudions les classes de Hardy pseudo-holomorphes du disque lorsque les coefficients sont Lr, 2=< r
Fichier principal
Vignette du fichier
BBCsubmitted.pdf (388.68 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00824224 , version 1 (21-05-2013)
hal-00824224 , version 2 (25-09-2013)

Identifiers

Cite

Laurent Baratchart, Alexander Borichev, Slah Chaabi. Pseudo-holomorphic functions at the critical exponent. Journal of the European Mathematical Society, 2016, 18 (9), pp.1919 - 1960. ⟨10.4171/JEMS/634⟩. ⟨hal-00824224v2⟩
373 View
898 Download

Altmetric

Share

Gmail Facebook X LinkedIn More